HOMESPELLSARTICLESVIDEOSFORTUNESGROUPSFORUMSMEMBERSFAQSSIGN IN / JOIN

backfire

LIVE PSYCHIC
Get Adobe Flash player
SHOPPING CART
[ SHOP ]
SpellsOfMagic now has an online store, offering over 9000 wiccan, pagan and occult items. Check it out.
SPONSORED LINKS
CURRENT MOON PHASE
TONIGHT'S MOON
Waxing Crescent Moon
Waxing Crescent
46% Full
MEMBERS ONLINE
Ney__kiiConnieBlueEmoboy1000Darkshadow61Vitkaempath57Belle1983Olivia69princessmellsteelpowerAOTPETRAcreeper2kenangas1Larry2896emo_cutieRainecloud

backfire
By:
Post # 1
I performed revenge spell on my ex lover, and I couldnt concentrate on it correctly because the paper wasnt burning, i wrote the spell on paper and it didnt burn so i dipped into salt water but it didnt crush, so took other papers to do it again, finally one paper was burnt, rest i flushed away. after this, i m getting severe headache, and my body is aching,fever and my stool is dark, is that a BACKFIRE?? how should i recover it?
Login or Signup to reply to this post.

Re: backfire
By:
Post # 2
Sounds like a backfire to me. Just try some healing herbs or take some medicine to get over your sickness. Really, there is nothing to do, as this is karma and it is all up to fate that you are punished. I would recommend that you try not to use magic as any form of revenge. You don't want this happening again, do you! XD
Login or Signup to reply to this post.

Re: backfire
By:
Post # 3
Karma and everything else is just a personal belief, you know. Just sleep it off, more than likely it is just a psychological thing. Pretend it never happened and mind it no attention and it will probably go away. Good luck and blessed be.

- Rosaleen.
Login or Signup to reply to this post.

Re: backfire
By:
Post # 4
when has revenge ever accomplished anything i would say that is the universe or karma telling you "no that's bad" but that is just my view but if these symptoms were there after that and only after that then yeah you messed up in one way or the other and it is debatable with different views in some it was at the start with intention of harming your ex in a form to others it could be that you didn't concentrate properly on the spell so it lingered and hurt you too
Login or Signup to reply to this post.

Re: backfire
By: Moderator / Adept
Post # 5
To me this sounds like you need professional medical help.The "dark stools" can be indications of serious illness,such as internal bleeding.If these symptoms are still there after a few days you really should see a doctor. Don't depend on magic!
Login or Signup to reply to this post.

Re: backfire
By:
Post # 6
Sounds bad never do dark spells you should know that the law of three /)_< go get healed or something maybe a cleanser can help you
Login or Signup to reply to this post.

ADVERTISEMENT
Forums

Public
Coven
© 2016 SpellsOfMagic.com
All Rights Reserved
This has been an SoM Entertainment Production
For entertainment purposes only